You are here:

A Piecewise Linear Fitting Technique for Multivalued Two-dimensional Paths
ARTICLE

, Facultad de Instrumentación Electrónica y Ciencias Atmosféricas Universidad Veracruzana ; , Facultad de Matemáticas, Universidad Veracruzana ; , Facultad de Instrumentación Electrónica y Ciencias Atmosféricas Universidad Veracruzana ; , School of Electrical Engineering and Computer Science, University of Ottawa, Canada ; , , Departamento de Electrónica Instituto Nacional de Astrofísica ; , Departamento de Investigación y Postgrado, Instituto Tecnológico Superior de Xalapa

Journal of Applied Research and Technology Volume 11, Number 5, ISSN 1665-6423 Publisher: Elsevier Ltd

Abstract

This paper presents a curve-fitting technique for multivalued two-dimensional piecewise-linear paths. The proposed method is based on a decomposed formulation of the canonical piecewise linear model description of Chua and Kang. The path is treated as a parametric system of two position equations (x(k), y(k)), where k is an artificial parameter to map each variable (x and y) into an independent k-domain.

Citation

Jimenez-Fernandez, V.M., Muñoz-Aguirre, E., Vazquez-Leal, H., Chavez-Aragon, J.A., Hernandez-Martinez, L., Sarmiento-Reyes, L.A. & Angelica-Cerdan, M. (2013). A Piecewise Linear Fitting Technique for Multivalued Two-dimensional Paths. Journal of Applied Research and Technology, 11(5), 636-640. Elsevier Ltd. Retrieved November 15, 2019 from .

This record was imported from Journal of Applied Research and Technology on January 29, 2019. Journal of Applied Research and Technology is a publication of Elsevier.

Full text is availabe on Science Direct: http://dx.doi.org/10.1016/S1665-6423(13)71571-2

Keywords